On sections of commutative group schemes

David B. Jaffe

Compositio Mathematica (1991)

  • Volume: 80, Issue: 2, page 171-196
  • ISSN: 0010-437X

How to cite


Jaffe, David B.. "On sections of commutative group schemes." Compositio Mathematica 80.2 (1991): 171-196. <http://eudml.org/doc/90120>.

author = {Jaffe, David B.},
journal = {Compositio Mathematica},
keywords = {sections; commutative group scheme},
language = {eng},
number = {2},
pages = {171-196},
publisher = {Kluwer Academic Publishers},
title = {On sections of commutative group schemes},
url = {http://eudml.org/doc/90120},
volume = {80},
year = {1991},

AU - Jaffe, David B.
TI - On sections of commutative group schemes
JO - Compositio Mathematica
PY - 1991
PB - Kluwer Academic Publishers
VL - 80
IS - 2
SP - 171
EP - 196
LA - eng
KW - sections; commutative group scheme
UR - http://eudml.org/doc/90120
ER -


  1. [1] Artin, M.: Algebraization of formal moduli: I, in Global Analysis: Papers in Honor of K. Kodaira, Princeton University Press, 1969, pp. 21-71. Zbl0205.50402MR260746
  2. [2] Artin, M.: The implicit function theorem in algebraic geometry, in Algebraic Geometry (Bombay Colloquium, 1968), Oxford University Press, 1969, pp. 13-34. Zbl0217.04901MR262237
  3. [3] Artin, M.: Versal deformations and algebraic stacks, Invent. Math.27 (1974), 165-189. Zbl0317.14001MR399094
  4. [4] Bertin, J.E.: Generalites sur les preschemas en groupes, exposé VIB in Séminaire de Géométrie Algébrique (SGA 3), Lecture Notes in Mathematics151, Springer-Verlag (New York), 1970, pp. 318-410. 
  5. [5] Bloch, S.: An example in the theory of algebraic cycles, Lecture Notes in Mathematics551, Springer-Verlag (New York), 1976, pp. 1-29. Zbl0358.14003MR480504
  6. [6] Bloch, S.: Lectures on Algebraic Cycles, Duke University - Mathematics Department (Durham, North Carolina), 1980. Zbl0436.14003MR558224
  7. [7] Buchsbaum, D.A.: A note on homology in categories, Ann. Math.69(2) (1959), 66-74. Zbl0084.26801MR140556
  8. [8] Gabriel, P.: Generalites sur les groupes algebriques, exposé VIA in Séminaire de Géométrie Algébrique (SGA 3), Lecture Notes in Mathematics151, Springer-Verlag (New York), 1970, pp. 287-317. 
  9. [9] Grothendieck, A.: Fondements de la géométrie algébrique (extraits du Séminaire Bourbaki1957- 1962), Secrétariat mathématique (Paris), 1962. Zbl0239.14002MR146040
  10. [10] Grothendieck, A. and Dieudonné, J.A.: Eléments de géométrie algébrique IV (part four), Inst. Hautes Études Sci. Publ. Math.32 (1967). Zbl0153.22301
  11. [11] Grothendieck, A. and Dieudonné, J.A.: Eléments de géométrie algébrique I, Springer-Verlag (New York), 1971. Zbl0203.23301
  12. [12] Hironaka, H.: Triangulations of algebraic sets, Proceedings of Symposia in Pure Mathematics29 (1975), 165-185. Zbl0332.14001MR374131
  13. [13] Iitaka, S.: Algebraic Geometry: an introduction to the birational geometry of algebraic varieties, Springer-Verlag (New York), 1982. Zbl0491.14006MR637060
  14. [14] Jaffe, D.B.: Relative representability of group scheme sections, Amer. J. Math.112 (1990), 461-479. Zbl0751.14001MR1055654
  15. [15] Lang, S.: Abelian Varieties, Interscience Publishers (New York), 1959. Zbl0098.13201MR106225
  16. [16] Lang, S.: Fundamentals of Diophantine Geometry, Springer-Verlag (New York), 1983. Zbl0528.14013MR715605
  17. [17] Milne, J.S.: Étale Cohomology, Princeton Univ. Press, 1980. Zbl0433.14012MR559531
  18. [18] Milne, J.S.: Abelian varieties, in Arithmetic Geometry, Springer-Verlag (New York), 1986, pp. 103-150. Zbl0604.14028MR861974
  19. [19] Mumford, D.: Rational equivalence of 0-cycles on surfaces, J. Math. Kyoto Univ.9 (1969), 195-204. Zbl0184.46603MR249428
  20. [20] Raynaud, M.: Groupes algebriques unipotents. Extensions entre groupes unipotents et groupes de type multiplicatif, exposé XVII in Séminaire de Géométrie Algébrique (SGA 3), Lecture Notes in Mathematics152, Springer-Verlag (New York), 1970, pp. 532-631. 
  21. [21] Rosenlicht, M.: Some basic theorems on algebraic groups, Amer. J. Math.78 (1956), 401-443. Zbl0073.37601MR82183
  22. [22] Serre, J.P.: Groupes proalgébriques, Inst. Hautes Études Sci. Publ. Math.7 (1960). Zbl0097.35901MR118722
  23. [23] Shafarevich, I.R.: On some infinite dimensional groups II, Math. USSR-Izv.18 (1982), 185-191. Zbl0491.14025MR607583

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.